About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 691025, 5 pages
http://dx.doi.org/10.1155/2013/691025
Research Article

Stability of -Jordan Homomorphisms from a Normed Algebra to a Banach Algebra

Department of Mathematics Education, Gongju National University of Education, Gongju 314-711, Republic of Korea

Received 14 May 2013; Revised 7 August 2013; Accepted 3 September 2013

Academic Editor: Janusz Brzdęk

Copyright © 2013 Yang-Hi Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang-Hi Lee, “Stability of -Jordan Homomorphisms from a Normed Algebra to a Banach Algebra,” Abstract and Applied Analysis, vol. 2013, Article ID 691025, 5 pages, 2013. doi:10.1155/2013/691025